Note on the Attractive Mathematical Patterns of the Mulatu Numbers

  • Mulatu Lemma Professor
  • Agegnehu Atena Department of Mathematics
  • Tilahun Muche Department of Mathematics
  • Tiera Jonesand Kayla Jones Department of Mathematics
Keywords: Mulatu numbers, Mulatu sequences, Fibonacci numbers, Lucas numbers, Fibonacci sequences, Lucas sequences

Abstract

The Mulatu numbers were introduced by Mulatu Lemma in [1].The  Mulatunumbers are integral sequences of  numbers of the form: 4,1, 5,6,11,17,28,45...These numbers have wonderful and amazing properties and patterns.

In mathematical terms, the sequence of the Mulatu numbers is defined by the following recurrence relation:

recurrence_relation11.PNG

The first number of the sequence is 4, the second number is 1, and each subsequent number is equal to the sum of the previous two numbers of the sequence itself. That is, after two starting values, each number is the sum of the two preceding numbers. In [1] some properties and patterns of the numbers were considered. In this paper, we more deeply examine the additional properties and patterns of these fascinating and mysterious numbers. Many beautiful mathematical identities involving the Mulatu numbers, the Fibonacci numbers, and the Lucas numbers will be explored.

2000 Mathematical Subject Classification:  11

Downloads

Download data is not yet available.

Author Biographies

Mulatu Lemma, Professor

Department of Mathematics

College of Science and Technology

Savannah State University USA

Agegnehu Atena, Department of Mathematics

Savannah State University, Savannah, GA 31404, U.S.A.

Tilahun Muche, Department of Mathematics

Savannah State University, Savannah, GA 31404, U.S.A.

Tiera Jonesand Kayla Jones, Department of Mathematics

Savannah State University, Savannah, GA 31404, U.S.A.

References

1. Mulatu Lemma, The Mulatu Numbers,Advances and Applications in Mathematical Sciences, Volume 10, issue 4,august 2011, page 431-440.
2. Burton, D. M.,Elementary number theory. New York City, New York: McGraw-Hill. 1998.
Published
2021-12-01
How to Cite
Lemma, M., Atena, A., Muche, T., & Kayla Jones, T. J. (2021). Note on the Attractive Mathematical Patterns of the Mulatu Numbers. GPH - International Journal of Mathematics, 4(11), 19-27. Retrieved from http://gphjournal.org/index.php/m/article/view/519

Most read articles by the same author(s)

1 2 > >>